# SDR YENA20110522259

- Difficulty date: May 22, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N606JB
- Make and model: Airbus A320-232
- Aircraft serial: 2384
- Aircraft time: 25,905 hours, 9,005 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 7193
- Condition: Failed
- Location: Cabin
- Part time: 25,909 hours, 9,005 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 505 EWR-FLL, FWD GALLEY OVERHEAD EXIT LIGHTS INOPERATIVE.  REMOVED AND REPLACED EPSU (10WL) PER AMM 33-51-38, OPS CHECK GOOD.
